234 73

STABILITY OF SOME FUNCTIONAL EQUATIONS ON BOUNDED DOMAINS

Title
STABILITY OF SOME FUNCTIONAL EQUATIONS ON BOUNDED DOMAINS
Author
박춘길
Keywords
Additive mapping; quadratic mapping; Hyers-Ulam stability; restricted domain
Issue Date
2020-06
Publisher
ELEMENT
Citation
JOURNAL OF MATHEMATICAL INEQUALITIES, v. 14, no. 2, page. 455-472
Abstract
In this paper, we investigate the Hyers-Ulam stability of the functional equations f(x + y ) + f(x - y) = 2f(x), f(x + y ) + f(x - y) = 2f(x) + f(y) + f(-y), f(px + (1-p)y) + f((1 - p)x +py)= f(x) _ f(y) for p = 1/3 and p = 1/4, where f is a mapping from a bounded subset of R-N ˃= 1 into a Banach space E.
URI
http://jmi.ele-math.com/14-29/Stability-of-some-functional-equations-on-bounded-domainshttps://repository.hanyang.ac.kr/handle/20.500.11754/168942
ISSN
1846-579X
DOI
10.7153/jmi-2020-14-29
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
STABILITY OF SOME FUNCTIONAL EQUATIONS ON BOUNDED DOMAINS.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE